American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10D20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Alice Silverberg. Finiteness of Mordell-Weil groups of generic Abelian varieties. Bull. Amer. Math. Soc. 12 (1985) 131-133. MR 766970.
Abstract, references, and article information   
View Article: PDF

[2] S. Rallis and G. Schiffmann. Automorphic cusp forms constructed from the Weil representation. Bull. Amer. Math. Soc. 83 (1977) 271-275. MR 0429754.
Abstract, references, and article information   
View Article: PDF

[3] Nolan R. Wallach. On the Selberg trace formula in the case of compact quotient. Bull. Amer. Math. Soc. 82 (1976) 171-195. MR 0404533.
Abstract, references, and article information   
View Article: PDF

[4] K. F. Lai. On the Tamagawa number of quasi-split groups. Bull. Amer. Math. Soc. 82 (1976) 300-302. MR 0401656.
Abstract, references, and article information   
View Article: PDF

[5] Erik A. Lippa. On Fourier coefficients of Siegel modular forms of degree two. Bull. Amer. Math. Soc. 79 (1973) 1242-1246. MR 0325542.
Abstract, references, and article information   
View Article: PDF

[6] Liang-Chi Tsao. On Fourier coefficients of Eisenstein series. Bull. Amer. Math. Soc. 79 (1973) 1064-1068. MR 0327664.
Abstract, references, and article information   
View Article: PDF

[7] J. A. Shalika. On the multiplicity of the spectrum of the space of cusp forms of $GL_n$. Bull. Amer. Math. Soc. 79 (1973) 454-461. MR 0385016.
Abstract, references, and article information   
View Article: PDF

[8] Martin L. Karel. Fourier coefficients of certain Eisenstein series. Bull. Amer. Math. Soc. 78 (1972) 828-830. MR 0297708.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1